# SDR ASAA2015091013028

- Difficulty date: September 10, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 6,712 hours, 2,166 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P04
- Part serial: FFFH3020
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 6,704 hours, 2,163 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG 1, CHANNEL A, ACTUATOR CIRCUIT BREAKER P-18-2 A5 OPEN, PREFLIGHT DISCOVERY. ACFT GROUNDED.  REPLACED NR 1 ENGINE ELECTRONIC ENGINE CONTROL REF AMM TASK 73-21-60-400-801-F00 AND 73-21-60-000-801-F00 59795.  ELECTRONIC ENGINE CONTROL S/W VERIFIED INSTALLATION TESTED GOOD.  REF POWER PLANT TEST REF TABLE 71-00-00-800-811-F00. GVI OF ELECTRONIC ENGINE CONTROL ALTERNATE, OPS TEST GOOD.  ENGINE RUN GOOD, REF MM 73-21-08.
